MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER

COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER
Model Number 10240-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by an end user, who stated that the leg frame snapped and resulted in a fall, which caused some bruising.The complainant was unable to specify the location of the bruising.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west di
no. 6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key16043030
Report Number2438477-2022-00115
Device Sequence Number11996087
Product Code ITJ
UDI-Device Identifier00822383119427
UDI-Public00822383119427
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2022
Report Date (Section F) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10240-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2022
Device Age9 MO
Event Location Home
Date Report to Manufacturer12/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/23/2022